# SDR DHL200080572C

- Difficulty date: July 27, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO LT CUSP ADJACENT SUBFLOOR CRACKED 2 INCHES FROM STA 1540.000 TO 1560.000.  STOP DRILLED PER SRM 53-2-0.  FABRICATED DOUBLER PER SRM 53-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED DOUBLER PER SRM 53-2-0.
